# SDR DU4R2006651

- Difficulty date: October 10, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291025, NR 25013 CORROSION ON UPPER T-CAP OF FLOORBEAM IN PASSENGER CABIN AT BS 720 B/L 3R.  CUT OUT CORRODED AREA. FABRICATED AND INSTALLED ANGLE REPAIR 11INCHES X 1 INCH X 2 INCH FROM BAC1490-2865 AND  ANGLE DOUBLER 14 INCHES X 2 INCHES X 1INCH FROM BAC 1490-2434 IAW SRM 53-00-51, 51-20-01.
